# SDR CALA2019020400211

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 46,631 hours, 15,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276225
- Condition: Worn
- Location: L2  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2006-22-01. L2 DOOR FAILED DIMENSION CHECK OF GIRT BAR SLIDER AND FLOOR FITTING. PROCURED SERVICEABLE GIRT BAR P/N 140N2762-25 REMOVED AND REPLACED IAW AMM 25-66-10-402-022, ADJUSTMENT CHECK ACCOMPLISHED ON EA 5210-01363 REV ( F ) AND ON EA 2560-02123 REV ( D ).
